# SDR FDEA201001210207

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 34,162 hours, 16,272 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 31059321
- Part serial: W2143
- Condition: Damaged
- Location: Speedbrakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/S FOUND RT NR 2 SPEEDBRAKE ACTUATOR'S ROD END BROKEN ALSO THE INBD FLAP NEAR THE SPEEDBRAKE ACTUATOR DAMAGED ABOUT 2IN X 1.5 IN.   R & R RT INBD FLAP VANE IAW AMM 27-50-11-4.  OPS CHECK NORMAL .   REF DISCREPANCY  2760 9380 FOR SPEEDBRAKE ACTUATOR CHANGE CHECKED FOUND RT NR 2 SPEEDBRAKE ACTUATOR'S ROD END BROKEN ALSO THE INBD FLAP NEAR THE SPEEDBRAKE ACTUATOR DAMAGED ABOUT 2 IN X 1.5 IN .
